Automatica, Vol.49, No.8, 2571-2575, 2013
Global stabilization of switched stochastic nonlinear systems in strict-feedback form under arbitrary switchings
This paper is concerned with the problem of global stabilization in probability for a class of switched stochastic nonlinear systems under arbitrary switchings. The subsystems are assumed to be in strict-feedback form and driven by white noise. By introducing a common Lyapunov function, the common state feedback controller independent of switching signals is constructed based on the backstepping approach. It is proved that the zero solution of the closed-loop system is fourth-moment globally exponentially stable. Two examples are given to show the effectiveness of the proposed method. (C) 2013 Elsevier Ltd. All rights reserved.